# SDR AALA20100526DFW16

- Difficulty date: May 26, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7527A
- Make and model: Doug DC-9-82
- Aircraft serial: 49919
- Aircraft time: 57,551 hours, 29,763 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Receiver
- Condition: Faulty
- Location: Weather Radar
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW - CREW REPORTED WEATHER RADAR FAILED IN FLIGHT.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  REPLACED RADAR R/T RECEIVER AND RADAR CONTROL PANEL.  SYSTEM GROUND CHECKED NORMAL OPERATION.
